# SDR C8GA20090138

- Difficulty date: June 8, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Part time: 59,266 hours, 37,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RIGHT WING NR 7 SLAT I/B TRACK CUTOUT IS CRACKED. STOP DRILLED CRACK, PERFORMED HFEC AND VERIFIED CRACK CONTAINMENT. FABRICATED DOUBLER FROM 2024 T 3 .063" DIM 6" X 6.5" AND INSTALLED REPAIR. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
